MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two needles of the same lot had leaks discovered during the prep phase.Two icepearl 2.1 cx 90 degree needles from the same batch were selected for treatment of renal cell carcinoma.During the prep/testing phase, while outside the patient, the needles were fully submerged in saline for integrity testing and a gas leak was found near the needle tip of both needles.It was further noted that one of the needles also had a leak at the shaft to needle joint.Two new needles were tested and used to complete the procedure successfully without sequela.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the complaint device was returned for product analysis.There were no visual deficiencies found with the returned needle.The needle was tested for a gas leak and bubbles were seen from the needle shaft handle joint (no leak was seen from the tip of the needle), and disassembly of the needle found a crack in the glue at the connection of the needle handle to the shaft.
 
Event or Problem Description

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor building 1
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL ISRAEL
tavor bldg 1
po box 224
yoenaem 20692 03
IS   2069203
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13938289
Report Number2134265-2022-03452
Device Sequence Number20459316
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public07290104830990
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot NumberU1503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient RaceWhite